# SDR CA190416010

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 82743201021
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK CARRIED OUT DUE TO FLAP DRIVE CAUTION LIGHT. MAINTENANCE REPLACED THE #3 FLAP DRIVE ACTUATOR AND RETURNED THE AIRCRAFT TO SERVICE. (TC# 20190416010)
